# SDR SWIA201439390

- Difficulty date: September 2, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 29,402 hours, 17,629 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Chafed
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE HOUSING IS WORN ON EDGE CAUSED BY CARGO DOOR HANDLE PLUNGER FOR PROX SWITCH SENSOR.  BLENDED WEAR DAMAGE IAW SRM AND FOUND OUT OF LIMITS IAW REO.  REPAIRED IAW EA.
